# SDR SWIA2020021848648

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN UNDERFLOOR AT F.S1088.20 HAS LARGE PATCH OF CORROSION (AS MARKED WITH STREAMER)   (C-CHECK) RO 2/14/2020   COMPLIED WITH BOMBARDIER REO AND CRJ700 SRM  REPAIR OF FRAME IN UNDERFLOOR AT F.S1088.20 COMPLIED WITH SKYWEST TASK CARD.  LEAK CHECK GOOD
